# SDR XMXR2022082401

- Difficulty date: January 28, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N326AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500528
- Aircraft time: 1,998 hours, 1,297 cycles
- Engine: Pwa PW535A
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Excess Play
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 400SG180Q
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

#1 ENGINE VIBRATION REPORTED ON START UP BY PILOT.  AFTER REMOVAL - MECHANIC REPORTED SUSPECT SHAFT SIDE PLAY
